American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] L. Halpern. A spectral method for the Stokes problem in three-dimensional unbounded domains. Math. Comp. 70 (2001) 1417-1436. MR 1836911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Laurence Halpern. Spectral methods in polar coordinates for the Stokes problem. Application to computation in unbounded domains. Math. Comp. 65 (1996) 507-531. MR 1333315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhixin Shi and Brian Hassard. Precise solution of Laplace's equation . Math. Comp. 64 (1995) 515-536. MR 1270623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. McLean. Numerical evaluation of some trigonometric series . Math. Comp. 63 (1994) 271-275. MR 1240661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Di Natale, L. Gotusso, R. Pavani and D. Roux. On the choice of parameter in a method for the inversion of Fourier series . Math. Comp. 58 (1992) 737-744. MR 1122063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harvey Dubner. Partitions approximated by finite cosine-series . Math. Comp. 58 (1992) 729-736. MR 1122065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1